# SDR N6WA2017021601

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 28,964 hours, 21,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING MESSAGE INTERMITTENT IN FLIGHT.  PRESSURIZED ACFT IAW AMM 21-31-00.  ADJUSTED STOP BOLT ON INTERIOR HANDLE IAW AMM 52-11-02.
